Invariant Plurisubharmonic Functions and Hypersurfaces on Semisimple Complex Lie Groups.
Mathematische Annalen, Tome 281 (1988) no. 4, pp. 513-530
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1988__281_4_164436,
author = {F. Berteloot and K. Oeljeklaus},
title = {Invariant {Plurisubharmonic} {Functions} and {Hypersurfaces} on {Semisimple} {Complex} {Lie} {Groups.}},
journal = {Mathematische Annalen},
pages = {513--530},
year = {1988},
volume = {281},
number = {4},
zbl = {0653.32029},
url = {http://geodesic.mathdoc.fr/item/MAN_1988__281_4_164436/}
}
TY - JOUR AU - F. Berteloot AU - K. Oeljeklaus TI - Invariant Plurisubharmonic Functions and Hypersurfaces on Semisimple Complex Lie Groups. JO - Mathematische Annalen PY - 1988 SP - 513 EP - 530 VL - 281 IS - 4 UR - http://geodesic.mathdoc.fr/item/MAN_1988__281_4_164436/ ID - MAN_1988__281_4_164436 ER -
F. Berteloot; K. Oeljeklaus. Invariant Plurisubharmonic Functions and Hypersurfaces on Semisimple Complex Lie Groups.. Mathematische Annalen, Tome 281 (1988) no. 4, pp. 513-530. http://geodesic.mathdoc.fr/item/MAN_1988__281_4_164436/